# SDR HNAA2017052200179

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 69,159 hours, 28,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 11556561
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT AT SEATS 1 DF HAD A CRACKED LENS AND BULBS INOPERATIVE.   R & R THE BULBS AND INSTALLED NEW LENSES.
